# SDR SWIA200413603

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 3,531 hours, 3,121 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4916420
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED GROUND SPOILERON, SPOILERONS AND FLIGHT SPOILERS FAULT STATUS MESSAGE.  REPLACED SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N  49-164-20, S/N OFF  01389.
